Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can black raspberries cause black stool?

Can black raspberries cause black stool? I have been eating a lot of them, and when I accidentally ate something that never sits comfortably with me, I had diarrhea with black stool (not tarry, just regular diarrhea). I do suffer from mild Crohn s disease located in my terminal ileum , but I have no other symptoms of a flare and have been taking my control medications properly.
Asked On : Mon, 27 Jun 2011
Answers:  2 Views:  1396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
dont worry. staining after eating fruits with phytochemicals is common. only if you have cramps, diarrhoea or bloody stools , you need to rule out food allergy.
Answered: Sat, 2 Jul 2011
Dermatologist Dr. Gaurav Patel's  Response
it is possible to have black or dark stool after eating raspberries.
but it is not associated with any other symptoms like diarrhea ,pain etc.
eat more high fiber diet and drink more water
u need not to worry right now,
as u have crohn's disease,u must be alert to notice any avert symptoms.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor